# SDR 2000UALA00470

- Difficulty date: August 10, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N608UA
- Make and model: Boeing 767222
- Aircraft serial: 21869
- Aircraft time: 67,495 hours, 17,331 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Contaminated
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG METALLIC ODOR AFTER T/O IN FLIGHT DECK.  ALSO SMELLED IN CENTER CABIN BY F/A.  THE SMELL STARTED APPROX 1 MIN AFTER GEAR UP AND LASTED APPROX 2 MINS.  *S/D*  FAILED PRESSURE LINE IN CENTER HYD SYSTEM IN THE RECIRCULATION FAN AREA IN THE FWD CARGO PIT.  REPLACED LINE AND BOTH RECIRC FILTERS.
